# SDR CA050427009

- Difficulty date: April 8, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 9,507 hours
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: ES10382585
- Condition: Worn
- Location: Magneto
- Component: Magneto, Bendix
- Component part number: D3000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE INSP REVEALED MAGNETO TO ENGINE TIMING WAS OFF BY ABOUT 4 OR 5 DEGREES. MAGNETO REMOVED TO CHECK POINTS.  POINTS  JUST BARELY OPENING,  NORMAL POINT GAP 0.016'.   PLASTIC/NYLON HEEL THAT RIDES ON  MAGNETO CAM  WORN DOWN.
